Volume 3, Number 2

Articles in the Issue:

Regular Articles:
 
Jia-Chang Sun
Semilinear Finite Element Method.
J. Comp. Math., 3 (1985), pp. 97-114. Abstract
 

Full Article
   
Qun Lin and Jin-Chao Xu
Linear Finite Elements With High Accuracy.
J. Comp. Math., 3 (1985), pp. 115-133. Abstract
 

Full Article
     
Yu-Lin Zhou
The General Nonlinear Natural Boundary Problems For The Systems Of Nonlinear Wave Equations By Finite Difference Method.
J. Comp. Math., 3 (1985), pp. 134-160. Abstract
 

Full Article
     
Xiao-Hua Xuan
The Computational Complexity Of The Resulatant Method For Solving Polynomial Equations.
J. Comp. Math., 3 (1985), pp. 161-166. Abstract
 

Full Article
     
Chin-Hsien Xuan
On Error Estimate Of Space-Time Finite Element Methods For Parabolic Equations In A Time-Dependent Domain.
J. Comp. Math., 3 (1985), pp. 167-178. Abstract
 

Full Article
     
Hou-De Han and Xiao-Nan Wu
Approximation Of Infinite Boundary Condition And Its Application To Finite Element Methods.
J. Comp. Math., 3 (1985), pp. 179-192. Abstract
 

Full Article